# SDR FDEA200810184427

- Difficulty date: October 18, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 284N1766
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, STA 1620 LBL25-45 HAS MISDRILLED  SCREW HOLES.  REPAIRED FLOORBEAM IAW SRM 53-00-51 REPAIR NR 1 FIG 201 AND SRM 51-40-02.  MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED.
